NAC and massage - updated

I've been lucky, I've had reactions, but nothing too terrible.

Then ... Two days ago I had a massage, to try and help my drop-foot, I hate massage but know, and trust, the masseur, so gave it a go.  it helped! I think!  She explained how supplementsi and ABXi can't get around tense muscles.  Apart from paresthesia, which is horrible, horrible, horrible, I get a restless leg, but that hasn't been around, since the massage, it also decided me to take my NACi regularly, it has made me nauseous in the past, but it was time to start being brave! I'm only taking 600 mg a time, so far, but,  But, I really know it's in there! My fatigue, drop-foot and sight are even worse! In time, I'll increase the dose, but not until after I've taken my next pulse, next week.  Do you think this is a good die-off reaction? If so, it's worth it! If not, maybe not!

Up-Date

I've stopped using NAC, for now. The reaction became more and more severe and didn't seem to be the norm, as reported on this site, so, although I hardly slept last night, we went for a long dog wlk, early today,  and, I'm so happy to report, my drop-foot (functional weakness) was hardly evident! I'm booked more massages, expensive, but worth it, although my restless leg, has bothered me, just a little!  I know I should take NAC, but, mayb another time! 

Comments

Hi Jane!I think that the fact

Hi Jane!

I think that the fact that you are so affected by NACi is a good sign. NAC does not seem to make an iota of difference to me. It is also a fact that I haven't got well either.

For your information, the alternative to taking NAC to kill the Elementary Bodies is amoxicillini. Of course, you would need to be on a full dose of that right from the off.

Hey, it is really great news about your reduced foot drop. I wish I could say the same for me. Foot drop is a real pain. You are one lucky lady. I wish you further good luck to come.

Smile

G.

“Don't believe everything you read on the internet.”

―    Abraham Lincoln<

Thanks SG,i was thinking of

Thanks SG,

i was thinking of you, after the massage. I'm guessing it's the frop that has really buggreed your mobility up. I can ask Julia if she can recommend a masseur in Swansea, I don't think that she works conventionally, which I like.  I'll ask her if she can recommend anyone in Glamorgan, then you are under no obligation, it'll just be in your armoury if you want it!

I can't stand the NACi and think I might pulse it, along with Metroi.i can't let it stop my treatment, as  full-time Metro did for those inNashville.

Jane

i re-read DW's piece on NAC and realise that pulsing NAC is a bad idea, so I'll wait until later in the schedule!

my computer,  alone, decided to truncate foot-drop to frop! I quite like this new word!

MSi symptoms began in 2001 DXi RRMSi in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow

Jane, I didn't start taking

Jane, I didn't start taking NACi until I had been on the treatment about fourteen months, so I guess just before the start of my second winter.  I have never taken amoxicillini, because David as the bacteriologist, preferred to keep the number of antibioticsi as low as possible, but even now, when I take NAC, I get a rather runny nose, showing that it is doing it's duty!.........................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Sarah,That is so good to

Sarah,

That is so good to know, I knew you hadn't taken NACi at the start, but didn't know how long it had been! I don't have any cold or flu symptoms, it just made me so incredibly weak and tired. I remember struggling down my friend's stairs and thinking how quickly I could make it by just jumping! The only time I've felt totally hopeless, ever! I've started pulse 4 and, again, feel very weak, but less terrible than on NAC!  Oh well, I guess it's all for the good! I hope it is, anyway! 

Jane

MSi symptoms began in 2001 DXi RRMSi in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow